# SDR HALA0800486

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 19,255 hours, 3,721 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MESSAGE APU FAULT APU FAILED TO START APU DOOR DISPLAYED.  FOUND APU INLET DOOR C/B TRIPPED, RESET C/B INSPECTED INLET DOOR AND ACTUATOR FOR BINDING, NONE NOTED, STARTED APU THREE TIMES.  OPS CHECK GOOD EACH TIME, PER FIM 29-11-00 PG 103.
